MathSciNet Relay Station
MathSciNet bibliographic data
MR627272 65N99 (35C10)
Barone, Martin R.; Caulk, David A. Special boundary integral equations for approximate solution of Laplace's equation in two-dimensional regions with circular holes. Quart. J. Mech. Appl. Math. 34 (1981), no. 3, 265–286.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement